On Г-n- (Anti ) Generalized Strong Commutativity Preserving Maps for Semiprime Γ-Rings

Authors

  • Ahmed A. Abdulridha Department of Mathematics, College of Science, University of Baghdad, Baghdad, Iraq
  • Abdulrahman H. Majeed Department of Mathematics, College of Science, University of Baghdad, Baghdad, Iraq

DOI:

https://doi.org/10.24996/ijs.2023.64.6.32

Keywords:

semiprime Γ-ring, extended centroid, Г-N-anti-generalized strong commutativity preserving maps

Abstract

      In this study, we prove that let N be a fixed positive integer and R be a semiprime -ring with extended centroid . Suppose that additive maps  such that  is onto,  satisfy one of the following conditions  belong to Г-N- generalized strong commutativity preserving for short; (Γ-N-GSCP) on R   belong to Г-N-anti-generalized strong commutativity preserving for short; (Γ-N-AGSCP)  Then there exists an element  and  additive maps  such that  is of the form  and   when condition (i) is satisfied, and     when condition (ii) is satisfied   

Downloads

Published

2023-06-30

Issue

Section

Mathematics

How to Cite

On Г-n- (Anti ) Generalized Strong Commutativity Preserving Maps for Semiprime Γ-Rings. (2023). Iraqi Journal of Science, 64(6), 3044-3053. https://doi.org/10.24996/ijs.2023.64.6.32

Similar Articles

1-10 of 1046

You may also start an advanced similarity search for this article.

Most read articles by the same author(s)

1 2 > >>